MathSciNet Relay Station
MathSciNet bibliographic data
MR2778380 34K13 (34B18)
Padhi, Seshadev; Pati, Smita Positive periodic solutions for a nonlinear functional differential equation. Mem. Differential Equations Math. Phys. 51 (2010), 109–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement